MAUDE Adverse Event Report: OLYMPUS MEDICAL SYSTEMS CORP. INJECTION TUBE

OLYMPUS MEDICAL SYSTEMS CORP. INJECTION TUBE
Model Number MH-946
Medical Device Problem Code Device Reprocessing Problem (1091)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The subject device was not returned to any of olympus locations.Therefore, olympus could not investigate the subject device.The exact cause of the reported event could not be conclusively determined at this time.If additional information becomes available, this report will be supplemented.
 
Event or Problem Description
Olympus medical systems corp.(omsc) was informed from the user that during the unspecified timing, it was found that the subject device had not been reprocessed.The incorrect reprocessed (reprocessed according to a procedure different from the instruction manual) subject device was used.The occurrence date of the event is unknown.There was no report of patient injury associated with the event.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide additional information.Omsc could not reviewed the manufacture history (dhr) of the subject device because the lot number of the subject device was unknown.The exact cause of the reported event could not be conclusively determined.However, based on the reported information, it is presumed that the reprocessing method may have been inappropriate or inadequate.If additional information becomes available, this report will be supplemented.

Brand Name
INJECTION TUBE
Common Device Name
INJECTION TUBE
Manufacturer (Section D)
OLYMPUS MEDICAL SYSTEMS CORP.
2951 ishikawa-cho
hachioji-shi, tokyo-to 192-8 507
JA  192-8507
Manufacturer Contact
kazutaka matsumoto
2951 ishikawa-cho
hachioji-shi, tokyo-to 192-8-507
JA   192-8507
426425177
MDR Report Key13333219
Report Number8010047-2022-01850
Device Sequence Number1647033
Product Code FET
UDI-Device Identifier04953170286421
UDI-Public04953170286421
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K954451
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 02/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMH-946
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/27/2021
Supplement Date Received by Manufacturer02/01/2022
Initial Report FDA Received Date01/24/2022
Supplement Report FDA Received Date02/27/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown